# SDR A6WA200740604

- Difficulty date: November 2, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,517 hours, 11,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK EXIST ON FLOORBEAM AT FUSELAGE STATION 280 RBL 9.  REPAIR PERFORMED IAW REO 601R-53-11-171 REV D.  (M)
